Q. I am not able to maintain an erection even after taking Tadalafil. Why?

Answered by
Dr. Abdul Rub
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Mar 31, 2020 and last reviewed on: Mar 24, 2021

Hi doctor,

I am a 32-year-old male without any medical history. I got married before two years and I do not have kids. Usually, I will have sex with my wife weekly till before three months. But now, I am staying away from her and so I am doing masturbation once a day. In these last 45 days, I met her three times and I seem to have less confidence in maintaining my erection necessary for sex. So I started to take tadalafil 5 mg and did intercourse comfortably. Yesterday, I took 10 mg of Tadalafil. Even after taking it, I had a lack of confidence. Please mention whether I have erectile dysfunction. Do I need to take medicines? Is this occurs due to a psychological cause? Does taking Tadalafil in long term cause any side effects in my body? Please suggest.

#

Hi,

Welcome to icliniq.com.

Erectile dysfunction and ejaculation can get influenced by many factors. If you are under stress, you will have lower performance. If you are relaxed and happy, you will have a better performance. This occurs because it gets affected by neurotransmitters. It influences your mood and stress level. When you feel relaxed and happy, you will have high levels of neurotransmitters and so you will have a better performance. It also gets influenced by the emotional factors of your partner too. If you have any problem between you, then it can lead to cause psychological erectile dysfunction and it is common in young couples. When the partners stay away from each other, they develop some distance in their emotions and some levels of anxiety develops between the partners while doing sex.


Was this answer helpful?

 | 
1 out of 1 likes


Related Questions:
I have fear of ED since I turned 50. Is my condition worrisome?

Until last Thursday, I generally woke once or twice each night with strong erections ... I woke up on Thursday with only a weak morning erection ...   Read full

Why am I having problems with erection?

.. in most individuals occurs due to psychological reasons. But sometimes hormonal issues, diabetes, hypertension also worsen the problem. Did you get yourself checked for serum testosterone, prolactin, and blood sugar levels? Do you have any other ...   Read full

Is erectile dysfunction related to my thyroid disease?

With regards to erectile dysfunction, the most common cause at this age would be psychogenic ... I feel a strong sexual urge but then there is that ...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Why Do Some COVID-19 Patients Test Negative?
COVID-19 has resulted in a pandemic and has caused serious health crises worldwide. When we develop the symptoms of COV...  Read more»
Post-Traumatic Stress Disorder (PTSD): Reliving the Trauma
PTSD is a mental health condition where the person who undergoes an extremely stressful condition, develops disturbing t...  Read more»
Remdesivir - Uses, Dosage, Side Effects, Drug Warnings, and Precautions
Remdesivir is a broad-spectrum antiviral medication. It is the only medicine approved for COVID-19 treatment. To know ab...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.